Robert I. Best
Summerville, GA 30747
I’ve been taking this pain medication and it made me gain fat around my belly rapidly, makes me twitch; and another weird side effect is it affects my speech mid-sentence sometimes - it’s like a sudden uncontrollable loud drawn out ‘ah’ - and it’s weird. Has anyone else had this? It’s not easy to describe - like a twitch of the vocal cords. Anyway, ideally want to get off this stuff-it works really well for pain after a buildup for about 4-6 weeks at 600mg per day, but the side effects are not great. I’m a U.K. NHS patient and pay £9 per prescription so ignore the insurance answers."
Daniel S. Wentz
Tulsa, OK 74136
2. "I've had really bad years on opiates for pain, my wife died taking this medication. I suffered so dreadfully until with much hesitation I tried another one, 75mg twice daily, the results were very good, my fibromyalgia symptoms decreased substantially, it helps with my PTSD and I am less anxious".
Bella A. Flowers
Cedar Rapids, IA 52401
3. My condition is generalized overall severe body stiffness and pain when moving. Took half dose of a medication. One capsule at night. By 3rd night I woke up with stinging, huge weeping, red patches on my neck. Still have the rash bit stinging snd weeping less. I am completely drugged out. Woozy. Not sleepy. Completely hungover over 12 hours later."
Carolyn D. Gordon
Norristown, PA 19403
4. The medication I was taking did not work for severe osteoarthritis pain. They did help initially but got used to them and they didn't do efficiently. I am in agony going to see Doc next Tuesday. My medication is not for me it's useless."
Earl M. Estrada
Ashley, MI 48806
5. "Been taking 50mg of this medication 3 times a day and it is not working I have anxiety and backaches but don't what causes it any suggestions
Susan J. Bodenhamer
Washington, MD 20024
6. "I took this medication for 3 days and stopped immediately because it causes horrible pain in my kidneys. I now have no feeling in my penis and cannot get an erection or feel anything at all in that area. Will this go away? I'm freaking out"